# SDR IPXA2024032814313

- Difficulty date: March 16, 2024
- Submitted: March 28, 2024
- Operation: Air carrier
- Aircraft: N626UP
- Make and model: Boeing 747-8F
- Aircraft serial: 65781
- Aircraft time: 11,341 hours, 1,762 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: 146U38675
- Part serial: NSN
- Condition: Ground Damage
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

MAJOR REPAIR* FUSELAGE STRUCK BY LOAD CREW, AFT OF MCD. C/W FINAL EO-89827-REQ1 ALL STEPS COMPLETED
